# SDR ASOA2014021109962

- Difficulty date: February 3, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 25,993 hours, 23,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 589 CORRODED AT S25R.  REMOVED CORROSION IAW SRM 51-21-06-00.
